# SDR AALA20130117007

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 65,741 hours, 34,416 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SHARP TUG TO THE LEFT ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH NOSE TIRES AND LUBRICATED SALAD BOWL AND NOSE STEARING ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
